MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The elecsys hcg stat reagent lot number is 869013, with an expiration date of 31-oct-2026.The field applications specialist (fas) inspected the analyzer reagents, the onboard reagents, the diluents, bead mixer, wash and rinse stations, sample disks, sipper probe, sample and reagent probes' drying cylinder, syringes, probes, system water, calibrations, and qcs.The fas inspected patient sample 3, and no issues were found.This patient sample was rerun, and the result was 38905 miu/ml, which correlated with the reported result.The fas noted that the customer uses a 1:20 dilution factor.Product labeling states, "dilution - samples with hcg concentrations above the measuring range can be diluted with diluent universal 2.The recommended dilution is 1:100 (either automatically by the analyzers or manually).The concentration of the diluted sample must be > 100 miu/ml.The field service engineer (fse) performed mechanical and instrument checks.He verified the alignments of the sample and reagent probes, the sipper, and the bead mixer.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg stat assay results for three patient samples tested on the cobas e 411 analyzer (disk system).Patient sample 1 on (b)(6) 2026: the initial result was 193365 miu/ml with a data flag.On (b)(6) 2026: the initial result was 151608 miu/ml with a data flag.The patient underwent a scan for threatened abortion and result correlation.The patient's scan showed a fetus with a healthy heartbeat.Patient sample 2 on (b)(6) 2026: the initial result was 444.9 miu/ml with a data flag.The patient questioned the result as it did not match her clinical picture, and the hcg beta result from a competitor analyzer was 114000 miu/ml.On (b)(6) 2026: the repeat result with the patient sample at 1:100 dilution was 121754 miu/ml with a data flag.On the field service engineer's (fse) initial service visit, he inspected the analyzer and performed mechanical and instrument checks.He verified the conditions and alignment of the parts, including the probes and the mixer.On his follow-up service visit, he reviewed the qc graphs, proficiency results, and the analyzer logs.Patient sample 3 on (b)(6) 2026: the initial result was >10000 miu/ml with a data flag.The first repeat result with the patient sample at 1:20 dilution was 37663 miu/ml with a data flag.The second repeat result with the patient sample at 1:20 dilution was 39491 miu/ml with a data flag.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24886110
Report Number1823260-2026-01430
Device Sequence Number9824083
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale